# SDR ABXA202271680

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767
- Aircraft serial: 22227
- Aircraft time: 90,727 hours, 41,229 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU INOP - AUTO-SHUTDOWN DURING ENG START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED THE APU IAW MEL 49-11-1A. NO MAINTENANCE PROCEDURES APPLY. PLACARDS INSTALLED. MBCB 07/26/2022. AIRCRAFT RETURNED TO SERVICE
